# SDR AALA20100208TUL08

- Difficulty date: February 8, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 3.  REMOVED CORROSION AND INSTALLED TRACK PLUG PER 53-05.
